Optimal Approximation by sk-Splines on the Torus
J. G. Oliveira, S. A. Tozoni
Fixed a continuous kernel K on the d-dimensional torus, we consider a generalization of the univariate sk-spline to the torus, associated with the kernel K. We prove an estimate which provides the rate of convergence of a given function by its interpolating sk-splines, in the norm of Lq for functions of convolution type f=K*ϕ where ϕ is a function in a Lp-space. The rate of convergence is obtained for functions f in Sobolev classes and this rate gives optimal error estimate of the same order as best trigonometric approximation, in a special case.
On the Ree Curve
Saeed Tafazolian, Fernando Torres
We point out a characterization of the Ree curve which involves the number of rational points, the genus, and the shape of two elements of the Weierstrass semigroup at a rational point.
Limit Cycles Bifurcating From Discontinuous Polynomial Pertubations of Higher Dimensional Linear Differential Systems
Jaume Llibre, Douglas D. Novaes, Iris O. Zeli
We study the periodic solutions bifurcating from periodic orbits of linear differential systems x0 = Mx, when they are perturbed inside a class of discontinuous piecewise polynomial differential systems with two zones. More precisely, we study the periodic solutions of the differential system x0 = Mx + "F n 1 (x) + "2Fn2 (x);
Normal Forms of Bireversible Vector Fields
P. H. Baptistelli, M. Manoel, I.O. Zeli
In this paper we adapt the method of [P. H. Baptistelli, M. Manoel and I. O. Zeli. Normal form theory for reversible equivariant vector elds. Bull. Braz. Math. Soc., New Series 47 (2016), no. 3, 935-954] to obtain normal forms of a class of smooth bireversible vector elds. These are vector elds reversible under the action of two linear involution and whose linearization has a nilpotent part and a semisimple part with purely imaginary eigenvalues. We show that these can be put formally in normal form preserving the reversing symmetries and their linearization. The approach we use is based on an algebraic structure of the set of this type of vector elds. Although this can lead to extensive
The Generic Unfolding of a Codimension-Two Connection to a Two-Fold Singularity of Planar Filippov Systems
Douglas D. Novaes, Marco A. Teixeira, Iris O. Zeli
Generic bifurcation theory was classically well developed for smooth differential systems, establishing results for k-parameter families of planar vector
An Alphabetical Approach to Nivat´s Conjecture
Colle, C. F., Garibaldi, E.
On Maximal Curves Related to Chebyshev Polynomials
Ahmad Kazemifard, Saeed Tafazolian, Fernando Torres
We study maximal curves arising from Chebyshev polynomials, where in particular some results from Garcia-Stichtenoth  are revisited and generalized.
Grüss-type Inequality by Means of a Fractional Integral
J. Vanterler da C. Sousa, D. S. Oliveira, E. Capelas de Oliveira
We use a fractional integral recently proposed to establish a generalization
On a Caputo-type Fractional Derivative
D.S. Oliveira, E. Capelas de Oliveira
In this work we present a new dierential operator of arbitrary order dened
Bayesian Inference for Zero-and/or-one Augmented Rectangular Beta Regression Models
Ana R.S. Santos, Caio L. N. Azevedo, Jorge L. Bazan, Juvêncio S. Nobre
In this paper, we developed a Bayesian inference for a zero-and/orone augmented rectangular beta regression model to analyze limitedaugmented data, under the presence of outliers. The proposed Bayesian tools were parameter estimation, model t assessment, model comparison, residual analysis and case in uence diagnostics, developed through